# SDR ASOA2013060703778

- Difficulty date: May 17, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 10,898 hours, 7,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED.  REMOVED BS 280 FLOORBEAM IAW SRM 51-42-06-001-001.  LOCATED AND DRILLED NEW SERVICABLE FLOORBEAM IAW SRM 51-42-06-001-001.  INSTALLED NEW FLOORBEAM IAW SRM 51-42-06-001-001-A01, REF DWG CC670-340-94.
